# SDR AWXA200300203

- Difficulty date: February 17, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 52,228 hours, 32,990 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6545402582
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK A 1" CRACK WAS FOUND ON STIFFENER AT R/H AIR CONDITIONING BAY AFT BULKHEAD JUST ABOVE THE TURBO FAN EXHAUST DUCT. MAINTENANCE REMOVED CRACKED STIFFENER AT R/H AIR CONDITIONING BAY AFT BULKHEAD JUST ABOVE THE TURBO FAN EXHAUST DUCT BS 727; FABRICATED A NEW REPLACEMENT STIFFENER; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 10-11.
